# SDR ANCF2010101000069

- Difficulty date: October 10, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N728CG
- Make and model: Boeing 767-283ER
- Aircraft serial: 24728
- Aircraft time: 82,285 hours, 18,644 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PILOT REPORT:  NOSE GEAR GREEN LIGHT FAILED TO ILLUM WITH GEAR HANDLE DN EICAS MSG NOT DISPLAYED.  IAW AMM 32-09-03 PAGE 1414 WAS CHANGE THE NOSE GEAR GREEN LIGHT INDICATED RECEPTACLE FUNCTIONALLY LIGHT NORMAL IAW FIM 32-09-03 PAGE 106 FIG 103 BLOCKS 1, 2, 3, 4, 5, 6, 7 AND 8 THE PROXIMITY SWITCH ELECTRONIC (PSEU) BITE TEST PROCEDURE WAS PERFORMED, NO FAULT DETECTED, IN ADDITION IAW AMM THE 33-16-02 ANNUNCIATOR LIGHTS REPLACED BULBS WAS ACCOMPLISHED, CHECK AND TEST ON GROUND WAS SATISFACTORY.
